# SDR CA020124002

- Difficulty date: January 23, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Dhav DHC6100
- Aircraft time: 23,540 hours
- Engine: Pwa PT6A20
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wire
- Part number: M7A16
- Condition: Shorted
- Location: Windshield Wiper
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) WIRE INSULATION WAS FOUND BURNED AND APPEARED TO HAVE SHORTED OUT ON OVERHEAD SWITCH PANEL IN FLIGHT COMPARTMENT, WHICH CAUSED ELECTRICAL BURNING ODOR IN THE FLIGHT DECK.
